# SDR ABXA9900195

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 576989114
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE INNER BUTT SPLICE CRACKED AT LOWER AFT INBOARD END AT STATION XOLDI 6.225.  REPAIRED IAW DC8 SRM 51-1-20 AND DWG 5769891.
